# SDR SIMA20120530013

- Difficulty date: May 30, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,595 hours, 14,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND STRUCTURAL ANGLE IN THE SERVICE DOOR FUSELAGE CUTOUT IS CORRODED APPROXIMATELY 3 INCHES AFT OF FS 333. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED STRUCTURAL ANGLE IN THE SERVICE DOOR FUSELAGE CUTOUT IAW SRM 51-42-06.  AIRCRAFT RETURNED TO SERVICE.
